Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

Item(s) in original BibTeX format

@article{Luca2001,
	author={F. Luca},
	title={On a conjecture of Erdos and Stewart},
	abstract={For any $k\ge1$, let $p_k$ be the $k$th prime number. In this paper, we
		confirm a conjecture of Erd{\"o}s and Stewart concerning all the solutions
		of the diophantine equation $n!+1=p^a_kp^b_{k+1}$, when $p_{k-1}\le n<p_k$.},
	journal= mc,
	volume= 70,
	year= 2001,
	pages={893--896},
	mrnumber={2001g:11042},
	annote={Luca proves that the equation in the abstract has no solutions for $n \ge
		6$.}
}

Prime Pages' Home
Another prime page by Chris K. Caldwell